| Catalog Number |
482616545 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Codes |
Pain (1994); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/11/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H3 other text : device location unknown.
Event or Problem Description
It was reported that approximately eight months post-operatively a patient was revised to address a serrato polyaxial screw fracture.
Event or Problem Description